MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-C CEMENTED, MIRROR POLISHED STD STEM SIZE 3; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-C CEMENTED, MIRROR POLISHED STD STEM SIZE 3; CEMENTED HIP STEM
Catalog Number 01.12.43SN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 february 2019: lot 171594: (b)(4) items manufactured and released on 09-may-2017.Expiration date: 2022-04-24.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any similar reported event.Other devices involved: versafitcup cc trio acetabular shell cc trio no-hole ø 50 reference 01.26.45.1150 (k122911).Lot 180113: (b)(4) items manufactured and released on 26-apr-2018.Expiration date: 2023-04-16.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any similar reported event.Liner cc e cc light flat pe hc liner ø 36/ e 01.26.3644hct (k120531).Lot 176658: (b)(4) items manufactured and released on 30-jan-2018.Expiration date: 2023-01-11.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 36 size s -3.5 (k080885).Lot 157529: (b)(4) items manufactured and released on 01-mar-2016.Expiration date: 2021-02-16.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold with another similar reported event.Clinical evaluation performed by medical affairs manager on january 11, 2019.Early infection in cemented tha, 2 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
The patient was septic so the surgeon revised all implanted devices two months after primary surgery.

Brand Name
QUADRA-C CEMENTED, MIRROR POLISHED STD STEM SIZE 3
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8310175
Report Number3005180920-2019-00029
Device Sequence Number1973417
Product Code LZO
UDI-Device Identifier07630030802812
UDI-Public07630030802812
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Catalogue Number01.12.43SN
Device Lot Number171594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight60